Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172

      [Search Papers] [Print this List]
    1091. T. Hessami Pilehrood and Kh. Hessami Pilehrood,
    Infinite sums as linear combinations of polygamma functions,
    Acta Arith. 130(2007), 231-254  [abstract]   
     
    1092. Sh. Mohsenipour,
    A generalization of the Keisler-Morley theorem to recursively saturated ordered structures,
    Math. Logic Quart. 53(2007), 289-294  [abstract]   
     
    1093. Sh. Mohsenipour,
    A note on subsystems of open induction,
    J. Symbolic Logic 72(2007), 1318-1322  [abstract]   
     
    1094. S. Yassemi (Joint with K. Borna Lorestani and P. Sahandi),
    Artinian local cohomology modules,
    Canad. Math. Bull. 50(2007), 598-602  [abstract]   
     
    1095. A. Amini-Harandi (Joint with A. P. Farajzadeh and A. Aslam Noor),
    On the generalized vector F-implicit complementarity problems and vector F-implicit variational inequality problems,
    Math. Commun. 12(2007), 203-211  [abstract]   
     
    1096. M. Sal Moslehian (Joint with Th. M. Rassias),
    Stability of functional equations in non-archimedean spaces,
    Appl. Anal.Discrete Math. 1(2007), 325-334  [abstract]   
     
    1097. A. Razani (Joint with E. Nabizadeh, M. Beyg Mohammadi, and S. Homaei Pour),
    Fixed points of nonlinear and asymptotic contractions in the modular space,
    Abstr. Appl. Anal. 2007(2007), 10 pages  [abstract]   
     
    1098. D. Kiani,
    Polynomial identities and maximal subgroups of skew linear groups,
    Manuscripta Math. 124(2007), 269-274  [abstract]   
     
    1099. E. Eslami (Joint with J. J. Buckley),
    Pricing forwards/futures and swaps using fuzzy sets,
    Adv. in Fuzzy Sets and Systems 2(2007), 143�163  [abstract]   
     
    1100. N. Mahdavi-Amiri (Joint with S. H. Nasseri),
    Duality results and a dual simplex method for linear programming problems with trapezoidal fuzzy variables,
    Fuzzy Sets and Systems 158(2007), 1961-1978   [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.